Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Chronic asthma, on medicines, have stinging abdominal cramps, breathing difficulty. No respite with levolin. Remedy?

my mom aged about 70yrs old is suffering from chronic asthma since a decade. She is on duolin ,tiova, montek lc. But of late, she s suffering from stinging abdominal cramps and also difficulty in breathing . We had put her on levolin respules twice daily. But it s been 3 days but little respite...what other remedy u kindly advice...
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
This happens in food allergies
when the asthma is due to some food after some tear it attacks the stomach and digestive system
Stop all milk and milk products and diary
Montair lc is not good for heart
Take montair Fx (combination of montelucast and fexofenadine )twice a week
syp Asthalin 1/2 tsf tds
Add antacid syp 2tsf 2-3 time a day
Give metrogyl 200 mg bd for 3 days
Your inhalers will be drastically reduced and the condition will be good after doing this
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor